# SDR DALA12000233123

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY DUMMY RAIL -Y189 CORRODED ABOVE SSI 531189.  REMOVED AND REPLACED DUMMY RAIL AT -Y189 IAW SRM 51-42-11.  FOUND TO BE OUT OF LIMITS AFTER BLENDING IAW SRM 51-74-00,L=1.5 W=1.75 D=.066.
